# SDR FDEA201312032907

- Difficulty date: December 3, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311079
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EE COMPARTMENT STATION 470 STRINGER 23R, FOUND DENT.  DENT REPAIRED AS PER SRM 53-00-03 FIG 201, REPAIR 2, REV 110.  REPAIR IS MAJOR.
